# SDR DALA2019030701718

- Difficulty date: February 28, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 75,268 hours, 15,361 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Corroded
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CONTROL BAY ACCESS DOOR INTERIOR SURFACE FOUND CORROSION. REPLACED THE CORRODED SKIN. (LP 0973659)
